# SDR AALA20090406TUL47

- Difficulty date: March 26, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,486 hours, 29,230 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9957739
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE IN AFT CARGO AT STATION 1287.  INSTALLED NEW SHEAR TIE WITH DOUBLER STRAPS PER SRM 53-03-00.
